Discussions By Condition: I cannot get a diagnosis.

darkened genital/inner thigh skin

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • July 20, 2007
  • 03:07 PM

After taking the depo provera shot, I developed very dark skin between my upper thighs and extending through the genital area. Even my outer labia are dark. I know it was hormone induced. Is there anything that can help lighten this skin safely? I'm hesitant to try over-the-counter creams due to the sensitive labia area.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?